# SDR AALA2019120539022

- Difficulty date: December 2, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 27,154 hours, 20,249 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2007090214
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW DECLARED AN EMERGENCY INTO LGA ON ACCOUNT OF ODOR IN THE CABIN AND COCKPIT. ODOR DISSIPATED AFTER PACK #1 WAS TURNED OFF. SMELLED LIKE GUN POWDER. MAINTENANCE ACCOMPLISHED JOB CARD 43L00021001- SMOKE ODOR FUMES. FOUND PACK 1 ACM TO GRIND AND EMIT "GUN POWDER " ODOR . REPLACED PACK 1 ACM IAW AMM 21-51-05. OPS CHECK NORMAL.
